# SDR 20000714SH024

- Difficulty date: June 16, 2000
- Submitted: July 14, 2000
- Operation: General aviation
- Aircraft: N87K
- Make and model: Beech S35
- Aircraft serial: D7607
- Engine: Cont IO520BA
- Propeller: Hartzl PHCA3VF4
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: V84334R
- Part serial: A69152
- Condition: Cracked
- Location: V-Groove Shank
- Component: Propeller, Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SUBMITTAL FOR AD 97-18-02 INITIAL INSPECTIONS.  S/N A69152 (BLADE NR 1) FOUND CRACKED IN AREA OF A/O?????? USING EDDY CURRENT INSPECTION EQUIPMENT.  NOTE:  A/O??????WAS OVERDUE.  SUBMITTER STATED SHOULD HAVE BEEN COMPLETED NO LONGER THAN SEPT, 1999.  (X)
